Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe nightfall problem

Hello Doctor, My name is Sameer Rajani.I am suffering from regular nightfall and due to this my health is getting worse day by day.My physical strength has become very weak and also my health.Due to regular nightfalls I am not able to cope with anything.please guide me doctor i ned your help urgently.Adnd i have also become very thin due to severe nighfalls.Please help me am in a big trouble.
Asked On : Fri, 28 May 2010
Answers:  3 Views:  946
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Nocturnal semen loss does not lead to weakness or ill health. This is a very big misconcept in people.
Answered: Sun, 30 Jan 2011
Pediatrician Dr. Kamlesh Verma's  Response
this is not a disease. it happen in 16-22 years. whenever u dream of sex, nightfall occur. by this there is weakness, or no memory loss. after marriage this usually subside. there is no medicine for this.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Pediatrician Dr. Kamlesh Verma's  Response
usually it happen in this age group. whenever u dream about sex this can happen.
change ur thinking pattern. don`t see porn moovies,
there is no medicine for this thing.
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor